Betacool suspensionEach 10 ml contains sodium alginate (500mg) and sodium bicarbonate (267 mg).
It provides rapid relief from peptic ulcer pain, gastric discomfort, heartburn and flatulence.
Presented in 200ml amber bottles. 

actionIs a quality Aspirin, Paracetemol & Caffeine combination brand that promises quick relief from that pounding headache. It presents itself in a 100's pack suitable for Supermarkets, Dukas and grocery shops and a smaller handy 20s pack that is suitable for pharmacies and supermarkets.

Recommended for the relief of fever. Both in children and adults. Contains Paracetamol BP 120mg / 5m
woodwards

sheladolIs the recommended brand for relief of pain & fever in both children and adults. It contains paracetemol 120 mg/5ml. It is available in supermarkets, Dukas, Grocery shops & Pharmacies in a 60 ml bottle.

Contains acetylsalicylic acid.
Effective in the management of pain, fever, arthritis and for its anti-platelet action in ischemic strokes.  asprin